# SDR AALA201509219001

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 49,424 hours, 18,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON, R1 DOOR EMER LIGHT LENS COVER IS BROKEN.  R & R EMER LIGHT COVER IAW AMM 33-51-13-401-001-A.
